Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off still Butterfly

Posted by Reneb on June 8, 2002, at 12:41:12

In reply to Re: going off still, posted by Butterfly on June 8, 2002, at 10:54:17

> Renee
> I can't say very much about Wellbutrin because I'm not a specialist, but I will just report a few facts.
>
> A few months ago, here up in Canada, the press has reported the death of a 31 yr old guy as a result of severe arythmia. The guy was taking Wellbutrin for depression. The coroner suspected that there could be a link between the death and the medication. They eventually officially linked the death of the guy to his medication. Apparently, he was following the prescription carefully and didn't mix the med with anything else.
>
> In fact Wellbutrin, even though it actually has helped a number of people with their depression, and is an anti-depressant with very few if any sexual side-effects (unlike many anti-depressants), has had press almost since its introduction. A number of cases of seizures and deaths have been reported all over N.A. This has been widely reported in the medical and non-medical press.
>
> If you try to go to the Wellbutrin official site (www.wellbutrin.com), you will see that it's being "updated", and it's "being updated" for quite a while, and it doesn't have much to offer in terms of information, in comparison with the websites of Effexor or Remeron for example, to name just a couple.
>
> But you can do a search using a search engine like Google and your findings, if they look like mine, may lead you to reconsider your choice to take this medication.
>
> For one, my doc said "forget about it, there's too much uncertainty at this point around this med, and some things need to be clarified to unsure that Wellbutrin is safe." He also added that given the likely level of risk for the patient and the risk of recourse aganst the practitioner, very few doctors were prescribing it here now.
>
> That was enough for me. I guess, like with everything when a decision is made one has to weigh the pros and cons. I personnally assumed that my doc knew more about it than me, and I have choosed to follow his advice.
>
> So I went to Remeron which, other than helping my sleep, does nothing good for me. But thats' another story.... Effexor was working fine, but I couldn't stand the side-effects.
>
> Good luck
>
> Butterfly
> BTW, Butterfly is a "he" !


Butterfly, Thank so much for the info. I am on 400mg of wellbutrin. So I was concerned. I am so sorry about the he/she thing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Reneb thread:13781
URL: http://www.dr-bob.org/babble/20020602/msgs/109165.html